MAUDE Adverse Event Report: ARTHREX, INC. HUMERAL INSERT S/36 +6 TO FIT IN 36 CUP; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. HUMERAL INSERT S/36 +6 TO FIT IN 36 CUP; SHOULDR PROSTH, REVERSE CONFIG
Model Number HUMERAL INSERT S/36 +6 TO FIT IN 36 CUP
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 25-feb-2026, a sales representative reported via phone that an ar-9503s-06 arthrex univers revers humeral insert small / 36 / +6 would not seat within the ar-9502f-36lcpc arthrex univers revers suture cup, 36 (+2 left).The inserter was removed, and another ar-9503s-06 humeral insert from the same lot was used with the original suture cup without issue.No breakage occurred.There was no case delay or additional anesthesia time.The event was identified during a reverse total shoulder procedure on (b)(6) 2026.No patient harm was reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
HUMERAL INSERT S/36 +6 TO FIT IN 36 CUP
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24620574
Report Number1220246-2026-01472
Device Sequence Number21366744
Product Code PHX
UDI-Device Identifier00888867061316
UDI-Public00888867061316
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHUMERAL INSERT S/36 +6 TO FIT IN 36 CUP
Device Catalogue NumberAR-9503S-06
Device Lot Number24.02165
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown